# SDR A6WA200940755

- Difficulty date: November 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,778 hours, 16,269 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2847
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 17,778 hours, 16,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED RUDDER DEFLECTION IN FLIGHT, YAW DAMPNER 1 DISENGAGED.  NO FURTHER UNCOMMANDED MOVEMENTS.  R & R LT YAW DAMPNER LINEAR ACTUATOR.  RIGGING AND OPS TEST GOOD REF AMM 22-22-01.
